Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Food poisoning, fever. Has stage four stomach cancer. Serious symptoms?

My brother has Stage 4 stomach cancer and got food poisoning after blending a vegetable shake. He underwent chemotherapy last week and last night had a temperature over 101 degrees. He will not call his doctor about his fever , so my question is; could this be serious or does the food poisoning need to run its course?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Your brother is known to have grade four cancer and on chemotherapy now.He had chemotherapy one week back which was followed by vomiting.It is a known side effect of most of the chemotherapeutic drugs to have anorexia and vomiting So what you think as food poisoning may be a reaction of these agents rather than a food poisoning So please consult the concerned consultant for proper reasoning and treatment.This can be tackled with I/V fluids, multivitamins and antacids.
Answered: Sun, 2 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor